Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 44, NWS St. Louis, MO

June 15, 20095 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 15, 2009, 9:09 AM CDT for 5 counties in Missouri. It was in force for 6 hr. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 9:09 AM CDT (14:09 UTC)
Expired
Jun 15, 2009, 3:00 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 16 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:25 AM CDTFLASH FLOODSt. Peters, MOFLOWING WATER SEVERAL FEET DEEP THROUGH BACK YARD IN PARK CHARLES SUBDIVISION. MEASURED RAINFALL OF 1.75 INCHES IN LESS THAN 45 MINUTES.
Jun 15, 9:35 AM CDTFLOOD2 Nw Maryland Heights, MOWATER 6 INCHES DEEP ON THE EARTH CITY PARKWAY AROUND 2 MILES NORTH OF I 70
Jun 15, 9:40 AM CDTFLOODChesterfield, MOONE LANE OF NORTHBOUND HIGHWAY 141 CLOSED AROUND A HALF MILE SOUTH OF CLAYTON RD AND 141 INTERSECTION
Jun 15, 9:45 AM CDTFLASH FLOODBel-Ridge, MO6 INCHES OF WATER ON EASTBOUND I70 NEAR HANLEY ROAD EXIT.
Jun 15, 10:00 AM CDTFLASH FLOODSt. Peters, MOFLOODING WITH ROADS CLOSED AROUND WOODLANDS PARK
Jun 15, 10:00 AM CDTFLASH FLOODTown And Country, MO6 INCHES OF WATER ON THE FAR RIGHT LANE OF I 270 SOUTHBOUND BETWEEN I 64 AND MANCHESTER.
Jun 15, 10:05 AM CDTFLASH FLOODSt. Louis, MOAT THE INTERSECTION OF I70 AND I55 DOWNTOWN ST. LOUIS...12 INCHES OF STANDING WATER AT THAT INTERSECTION.
Jun 15, 10:12 AM CDTFLASH FLOODMaplewood, MOLACLEDE STATION ROAD FLOODED JUST SOUTH OF INTERSECTION WITH MANCHESTER ROAD.
Jun 15, 10:14 AM CDTFLASH FLOODShrewsbury, MOON LACLEDE STATION ROAD AT I44...12 TO 14 INCHES OF WATER OVER THE ROAD.
Jun 15, 10:18 AM CDTFLOODWentzville, MOSTREAMS OUT OF BANKS...BASEMENTS WITH SEVERAL FEET OF WATER IN WENTZVILLE
Jun 15, 10:20 AM CDTFLOODLadue, MOLINTZIGER ROAD AND BETWEEN MCNIGHT AND WARSON ROADS IN LADUE ... 2 TO 4 INCHES OF WATER OVER THE ROAD.
Jun 15, 10:27 AM CDTFLASH FLOODUniversity City, MOBASEMENTS FLOODING...1.5 FEET OF WATER FLOWING OVER ROADS...ROADS IMPASSABLE...1.58 INCHES OF RAIN SINCE 800 AM.
Jun 15, 11:08 AM CDTHEAVY RAIN 2.4St. Peters, MOSTORM TOTAL THUSFAR ... FROM PARK CHARLES SOUTH SUBDIVISION
Jun 15, 11:18 AM CDTHEAVY RAIN 1.51 Sw Fenton, MOSPOTTER IS NEAR NEW SUGAR CREEK AND HAWKINS
Jun 15, 11:21 AM CDTFLASH FLOODLadue, MOCREEK GAUGES AT FEE FEE CREEK...CREVE COEUR CREEK...TWO MILE CREEK...SEBAGO CREEK...RIVER DES PERES...DEER CREEK...AND MACKENZIE CREEK EXCEEDED FLOOD STAGE THIS MORNING.
Jun 15, 11:29 AM CDTFLASH FLOODDardenne Prairie, MOCREEK GAUGES AT PERUQUE CREEK (LSLM7) AND DARDENNE CREEK (DCWM7) EXCEEDED FLOOD STAGE THIS MORNING.
Jun 15, 12:40 PM CDTHEAVY RAIN 2.612 Sw Lake St. Louis, MORAINFALL FROM 700 AM TO 1230 PM
Jun 15, 1:00 PM CDTHEAVY RAIN 3.092 Wsw Weldon Spring, MOTOTAL RAINFALL OVER THE PAST 12 HOURS ... STORM TOTAL THUSFAR. 3.05 INCHES OF RAIN FELL OVER THE PAST 6 HOURS.
Jun 15, 1:02 PM CDTHEAVY RAIN 2.98Harvester, MO
Jun 15, 2:42 PM CDTHEAVY RAIN 2.622 Sw O'Fallon, MO
Jun 15, 2:42 PM CDTHEAVY RAIN 3.32O'Fallon, MO
Jun 15, 2:43 PM CDTHEAVY RAIN 3.93O'Fallon, MORAIN EVENT TOTAL THROUGH 230 PM TODAY
Jun 15, 2:45 PM CDTHEAVY RAIN 1.611 Nnw O'Fallon, MOMINOR FLOODING WITH 1.61 INCHES OF RAIN MEASURED OVER THE PAST 5.5 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 151409
FFWLSX
MOC071-099-183-189-510-152000-
/O.NEW.KLSX.FF.W.0044.090615T1409Z-090615T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI

* UNTIL 300 PM CDT

* AT 906 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RAINFALL RATES IN EXCESS OF 3 INCHES PER HOUR WERE 
  OCCURRING WITH THESE STORMS.  THE NWS OFFICE IN WELDON SPRING
  RECORDED 1.58 INCHES OF RAIN IN LESS THAN 30 MINUTES.  ANOTHER 1 
  TO 2 INCHES OF RAIN IS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS...
  BERKELEY...BLACK JACK...BRENTWOOD...BRIDGETON...CHESTERFIELD...
  CLARKSON VALLEY...CLAYTON...COOL VALLEY...COTTLEVILLE...
  CRESTWOOD...CREVE COEUR...DARDENNE PRAIRIE...DELLWOOD...DES
  PERES...ELLISVILLE...EUREKA...FENTON...FERGUSON...FLORISSANT...
  FRONTENAC...GLENDALE...GRAY SUMMIT...HAZELWOOD...HILLSDALE...
  JENNINGS AND KINLOCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3883 9016 3845 9030 3849 9095 3888 9093

$$

GLASS
2 follow-up statements
000 
WGUS73 KLSX 151454
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
954 AM CDT MON JUN 15 2009

MOC071-099-183-189-510-152000-
/O.CON.KLSX.FF.W.0044.000000T0000Z-090615T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON MO-FRANKLIN MO-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
954 AM CDT MON JUN 15 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CHARLES...ST.
LOUIS...ST. LOUIS CITY...NORTHEASTERN FRANKLIN AND NORTHERN JEFFERSON
COUNTIES UNTIL 300 PM CDT...

AT 950 AM CDT...RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY 
HEAVY RAINFALL CENTERED ACROSS EASTERN ST LOUIS COUNTY AND THE CITY 
OF ST LOUIS. OBSERVATIONS AND RADAR ESTIMATES IN EXCESS OF 2 INCHES 
OF RAIN HAVE FALLEN ACROSS THE WARNED AREA IN LESS THAN 45 MINUTES. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS...
BERKELEY...BLACK JACK...BRENTWOOD...BRIDGETON...CHESTERFIELD...
CLARKSON VALLEY...CLAYTON...COOL VALLEY...COTTLEVILLE...CRESTWOOD...
CREVE COEUR...DARDENNE PRAIRIE...DELLWOOD...DES PERES...ELLISVILLE...
EUREKA...FENTON...FERGUSON...FLORISSANT...FRONTENAC...GLENDALE...GRAY
SUMMIT...HAZELWOOD...HILLSDALE...JENNINGS AND KINLOCH.

LOCAL SPOTTERS AND EMERGENCY MANAGEMENT REPORT A NUMBER OF ROADS 
WITH IN EXCESS OF 6 INCHES OF WATER...INCLUDING LOW LYING SECTIONS 
OF INTERSTATE 70 NEAR LAMBERT FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3883 9016 3845 9030 3849 9095 3888 9093

$$

GLASS
000 
WGUS73 KLSX 151557
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 AM CDT MON JUN 15 2009

MOC071-099-183-189-510-152000-
/O.CON.KLSX.FF.W.0044.000000T0000Z-090615T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON MO-FRANKLIN MO-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
1057 AM CDT MON JUN 15 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CHARLES...ST.
LOUIS...ST. LOUIS CITY...NORTHEASTERN FRANKLIN AND NORTHERN JEFFERSON
COUNTIES UNTIL 300 PM CDT...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED THAT RAINFALL IN EXCESS OF 2 INCHES HAS 
FALLEN ACROSS THE METRO AREA.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
FLOODING TO OCCUR. SOME OF THE HARDEST HIT AREAS ARE FORISTELL...
WENTZVILLE...LAKE ST LOUIS...DARDENNE PRAIRIE...WELDON SPRING...
CHESTERFIELD...TOWN AND COUNTRY...MANCHESTER...UNIVERSITY CITY...
KIRKWOOD...AND SUNSET HILLS.

AT 1045 AM CDT...AUTOMATED STREAM GAGES IN ST LOUIS AND ST CHARLES 
COUNTIES INDICATED THAT FLOODING WAS OCCURRING IN PERUQUE CREEK...2 
MILE CREEK...SEBAGO CREEK...DEER CREEK... AND MACKENZIE CREEK.  
ADDITIONALLY...FLOODING IS LIKELY ON DARDENNE CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3883 9016 3845 9030 3849 9095 3888 9093

$$

CARNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:29 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 15, 6:29 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
629 AM CDT MON JUN 15 2009

.DISCUSSION...
/440 AM CDT MON JUN 15 2009/

THE MAIN WX STORY THE NEXT COUPLE OF DAYS WILL BE THE SEVERAL
ROUNDS OF TSRA...WITH THE POTENTIAL NOT ONLY FOR SEVERE BUT ALSO
FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. ONCE THIS PASSES
BY MID WEEK...THEN LOOK FOR SUMMERTIME HEAT AND HUMIDITY TO
ENTER OUR REGION EVEN IF FOR A RELATIVELY BRIEF PERIOD.

CLASSIC SETUP FOR HEAVY RAINFALL WITH AN UNDERLYING THEME ALSO FOR
SEVERE WX POTENTIAL NOW IN PLACE ACROSS THE MID MS VALLEY WITH A
STALLED OUT SFC FRONTAL BOUNDARY ATTM EXPECTED TO SLOWLY DRIFT
NEWD AS A WRMFNT LATER TONIGHT AND INTO TUESDAY. A SERIES OF UPPER
LEVEL DISTURBANCES WILL INTERACT WITH THE VERY MOIST AND UNSTABLE
AIR ALOFT NEAR THE FRONT AND CREATE PRIMARILY TWO MAIN EPISODES
FOR TSRA. THE FIRST IS NOW ONGOING AND WILL CONTINUE THRU AT LEAST
EARLY THIS AFTERNOON WITH LINGERING SCT CONVECTION CONTINUING INTO
THE EARLY EVENING HOURS. AFTER A BRIEF RESPITE FROM THE WX...LOOK
FOR ROUND TWO TO FIRE UP BY LATE EVENING EITHER OVER CNTRL AND WRN
MO AND THEN QUICKLY SPREAD TO MUCH OF THE REST OF THE FA OVERNIGHT
TONIGHT. THIS WILL THEN CONTINUE THRU AT LEAST TUESDAY MORNING...
BECOMING MORE SCT IN COVERAGE HEADING INTO TUESDAY AFTN/EVENING.

HEAVY RAINFALL POTENTIAL IS MAIN CONCERN WITH THIS SETUP...AND
AFTER SOME CONSIDERATION HAVE DECIDED TO HOLD OFF ON ANY FFA THIS
PACKAGE. CURRENTLY FEEL THAT WITH MODERATELY HI FFG VALUES OVER
MUCH OF THE FFA THAT THIS EPISODE TODAY WILL INSTEAD BE A /TABLE
SETTER/ FOR A POTENTIALLY MORE WIDESPREAD FLASH FLOOD EVENT LATER
TONIGHT AND TUESDAY MORNING WITH ROUND TWO. GIVEN THE COMPLEXITIES
INVOLVED IN TRYING TO NAIL DOWN SPECIFICS WITH MCS EVENTS...WILL
DEFER TO THE DAY SHIFT FOR A POSSIBLE FFA ISSUANCE AFTER WE GET A
BETTER HANDLE ON NOT ONLY WHAT FALLS TODAY BUT WHERE ROUND TWO
WILL GET GOING TONIGHT.

ONCE WE GET THE RAIN ALL OUT OF HERE...THE HEAT WILL THEN BUILD AS
H500 RIDGE GETS ITS OPPORTUNITY TO BUILD IN AS NRN CONUS TROF
PUSHES OFF TO THE E. BY THURSDAY...A PRETTY GOOD SETUP FOR VERY
WARM TEMPS WITH SWLY SFC WINDS IN THE WAKE OF THE WRMFNT PUSHING
N...A STRONG MID LEVEL CAP WHERE H700 TEMPS ARE AROUND +13C WHICH
SHOULD EFFECTIVELY PREVENT MUCH IN THE WAY OF ANY PCPN...AND DRY
RH VALUES THRU THE COLUMN. H850 TEMPS WILL BE AROUND +23 TO +24C
BY THURSDAY AFTERNOON...AND THIS ALL POINTS TO WIDESPREAD MAX
TEMPS IN THE MID 90S WITH STL CITY FLIRTING WITH UPPER 90S.
COMBINED WITH THE HUMIDITY...HEAT INDICES LIKELY WILL EXCEED 100F
FOR THE FIRST TIME THIS YEAR AND PERHAPS 105F IN STL CITY. STAY
TUNED.

TES

&&

.AVIATION...
/611 AM CDT MON JUN 15 2009/
FOR THE 12Z TAFS...SHRA/TSRA SPREAD ACROSS MUCH OF MO THIS MORNING WILL
CONTINUE TO AFFECT THE TAF SITES FOR MUCH THE MORNING. THESE TSRA
ARE EXPECTED TO MOVE SE BY THE AFTERNOON HOURS. THE LATE AFTERNOON
AND EVENING HOURS SHOULD BE DRY WITH ANOTHER ROUND OF TSRA MOVING
INTO THE REGION AFTER MIDNIGHT TONIGHT. FORECAST SOUNDINGS WOULD
SUGGEST LOW MVFR TO IFR CIGS POSSIBLE AT COU...STL AND SUS AHEAD
OF TSRA. HAVE ONLY SCT MENTIONED ATTM DUE TO UNCERTAINTIES.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 15, 4:00 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT MON JUN 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
400 AM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED...PRIMARILY THROUGH
EARLY THIS AFTERNOON AND AGAIN FROM LATE THIS EVENING THROUGH
LATE TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE
POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY
HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A
CONCERN. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON TUESDAY. STRONG TO
SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD
LEAD TO FLASH FLOODING WILL BE A CONCERN AS 2 TO LOCALLY 4 INCHES
OF RAINFALL APPEAR LIKELY ACROSS THE AREA DURING THIS PERIOD. SEE
THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY.

ADDITIONALLY...HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES
WILL BE POSSIBLE ON THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE MAINLY FOR PORTIONS OF CENTRAL AND
SOUTHEASTERN MISSOURI AS WELL AS THE ST. LOUIS METRO AREA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 15, 7:56 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      1 W AUXVASSE            39.02N 91.91W
06/15/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL SPOTS ALONG COUNTY ROADS 261 AND 262 FLOODED.

&&

EVENT NUMBER LSX0902342

SIPPRELL
Local storm report, Jun 15, 7:57 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      4 WSW AUXVASSE          39.00N 91.96W
06/15/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            CORNER OF COUNTY ROADS 260 AND 245 FLOODED.

&&

EVENT NUMBER LSX0902343

SIPPRELL
Local storm report, Jun 15, 7:58 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      8 S MEXICO              39.05N 91.87W
06/15/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            HIGHWAY 54 FLOODED ... ROAD IS NOT CLOSED BUT REPORTED
            TO BE IMPASSABLE.

&&

EVENT NUMBER LSX0902344

SIPPRELL
Local storm report, Jun 15, 8:36 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      1 E JONESBURG           38.85N 91.29W
06/15/2009                   MONTGOMERY         MO   LAW ENFORCEMENT

            REPORTS FROM MODOT AS WELL ... I 70 AND ADJACENT OUTER
            ROADS AT MONTGOMERY WARREN COUNTY LINES UNDER SEVERAL
            FEET OF WATER AT VARIOUS LOCATIONS ... REPORTS OF CARS
            INUNDATED AND ABANDONED ALONGSIDE ROADWAYS.

&&

EVENT NUMBER LSX0902345

SIPPRELL
Local storm report, Jun 15, 8:38 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLOOD            WARRENTON               38.82N 91.14W
06/15/2009                   WARREN             MO   EMERGENCY MNGR

            HIGHWAY U AT BOONESLICK ROAD FLOODED

&&

EVENT NUMBER LSX0902346

FGLASS
Local storm report, Jun 15, 8:40 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLOOD            3 S WARRENTON           38.78N 91.14W
06/15/2009                   WARREN             MO   EMERGENCY MNGR

            HIGHWAY 47 SOUTH FLOODED AND IMPASSABLE IN SPOTS

&&

EVENT NUMBER LSX0902347

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:07 AM CDTFlash Flood WarningLSXCallaway6 hr
Jun 15, 7:41 AM CDTFlash Flood WarningLSXMontgomery, Warren6 hr
Jun 15, 8:28 AM CDTAreal Flood AdvisoryLSXBoone6 hr
Jun 15, 8:54 AM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis4 hr
Jun 15, 9:03 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds42 min
Jun 15, 9:44 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds, Saint Francois46 min
Jun 15, 10:25 AM CDTSevere Thunderstorm WarningLSXIron, Madison50 min
Jun 15, 11:25 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington50 min
Jun 15, 12:03 PM CDTAreal Flood AdvisoryLSXCrawford6 hr
Jun 15, 12:05 PM CDTTornado WarningLSXReynolds25 min
Jun 15, 12:27 PM CDTTornado WarningLSXReynolds33 min
Jun 15, 12:55 PM CDTTornado WarningLSXIron, Reynolds50 min
Jun 15, 3:01 PM CDTAreal Flood WarningLSXSaint Charles, Saint Louis4 hr
Jun 15, 3:42 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more20 hr
Jun 15, 5:53 PM CDTRiver Flood WarningLSXReynolds51 hr
Jun 15, 6:39 PM CDTAreal Flood WarningLSXSaint Charles6 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.